# SDR SWAA2024092325856

- Difficulty date: August 14, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH WING REAR SPAR WEB AT UPPER END OF CUTOUT FOR #1 FUEL TANK AFT BOOST PUMP<[01] VERIFIED APPLICABILITY OF SRM 57-20-10-1A-3 PER STC ST00830SE;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] REMOVED CORROSION ON LH WING REAR SPAR WEB AT UPPER END OF CUTOUT FOR #1 FUEL TANK AFT BOOST PUMP AND REPAIRED AREA IAW SRM 57-20-10-1A-3. SEE PREVIOUS STEPS TO VERIFY.;[04] VERIFIED CORRECTIVE ACTION ENTRY 3.
